# SDR MASA2010010900036

- Difficulty date: January 9, 2010
- Submitted: January 11, 2010
- Operation: Air carrier
- Aircraft: N7291Z
- Make and model: Cndair CL6002B19
- Aircraft serial: 7291
- Aircraft time: 29,017 hours, 22,728 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 855D1009
- Part serial: 1270B
- Condition: Malfunctioned
- Location: Te Flap
- Part time: 16,090 hours, 12,553 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ASH FLT 2818 DSM-RON.  FLAPS FAILED AT ZERO ON EXTENSION IN FLIGHT.  RESET THE FLAPS AND REPLACED THE RT BPSU.
